# SDR DHL9970511C

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 LOWER COWL REPAIR CRACKING, NR 5 RIB.  REMOVED AND REPLACED DAMAGED REPAIR PARTS PER SRM 51-30-2, 16 BY 3, N/R 6205.
